Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having abdominal pain and diarrhea. On BP medicine and prilosec for heartburn. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
yes, my stomach hurts me every day. Usually after i have been up a while or later in the day after i eat. Then i have to go to the bathroom, 2 or 3 times before it will stop hurting. It has been like this for about 3 or 4 months now. I drink a big glass of oj every morning,and have been for years, does that have anything to do with my trouble?
Posted Tue, 27 Aug 2013 in General Health
Answered by Dr. Sujeet N Charugulla 34 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Diarrhoea and abdominal pain are some side effects of Omeprazole (Prilosec). I do not think orange juice can cause your issue now.

Talk to your doctor about medication for heart burn, as Omeprazole OTC may not be suitable for you. There are other medications that can work without these issues.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor